Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Casper

Accutane Question

Recommended Posts

Hi Guys,

I'm thinking of going on Accutane (10mg) for 6 months however, I am a chronic migraine sufferer and take Tylenol with Codeine (Tylenol #1's) Is it safe to take the both? I'm currently on Bactrim but it's giving me wicked headaches so I'm thinking of switching.

Share this post


Link to post
Share on other sites

You'd have to ask your derm/doctor, only they will really know for sure, based on your medical history.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×